# SDR 01FDEA00396

- Difficulty date: June 6, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N116FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19298
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Condition: Vibration
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

UPON LANDING WITH SPOILER and REVERSERS ABOUT 90 KTS.  NOSE GEAR START VIBRATING.  *S/d*  Removed and replaced NLG TORSION LINKS PER IAW MM 32-21-051-4,  LT & RT NLG WHEELS PER IAW MM 32-45-011-4.  OPS CHECK GOOD.
